# SDR GTIA030944

- Difficulty date: October 31, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT FS 190.5 BETWEEN LONGERONS 26 AND 22L, DENT IS WITHIN ONE INCH OF STRUCTURE AND REQUIRES REPAIR.  CUT OUT DAMAGED SECTION OF SKIN.  FABRICATED NEW SKIN AND DOUBLERS.  INSTALLED NEW SKIN AND DOUBLERS.  (M)
